Publish in OALib Journal

ISSN: 2333-9721

APC: Only $99


Any time

2020 ( 6 )

2019 ( 415 )

2018 ( 528 )

2017 ( 541 )

Custom range...

Search Results: 1 - 10 of 328685 matches for " Denis S. Krotov "
All listed articles are free for downloading (OA Articles)
Page 1 /328685
Display every page Item
Embedding in $q$-ary $1$-perfect codes and partitions
Denis S. Krotov,Evgeniya V. Sotnikova
Computer Science , 2014, DOI: 10.1016/j.disc.2015.04.014
Abstract: We prove that every $1$-error-correcting code over a finite field can be embedded in a $1$-perfect code of some larger length. Embedding in this context means that the original code is a subcode of the resulting $1$-perfect code and can be obtained from it by repeated shortening. Further, we generalize the results to partitions: every partition of the Hamming space into $1$-error-correcting codes can be embedded in a partition of a space of some larger dimension into $1$-perfect codes. For the partitions, the embedding length is close to the theoretical bound for the general case and optimal for the binary case. Keywords: error-correcting code, $1$-perfect code, $1$-perfect partition, embedding
Poly-Bernoulli numbers and lonesum matrices
Hyun Kwang Kim,Denis S. Krotov,Joon Yop Lee
Mathematics , 2011, DOI: 10.1016/j.laa.2012.11.027
Abstract: A lonesum matrix is a matrix that can be uniquely reconstructed from its row and column sums. Kaneko defined the poly-Bernoulli numbers $B_m^{(n)}$ by a generating function, and Brewbaker computed the number of binary lonesum $m\times n$-matrices and showed that this number coincides with the poly-Bernoulli number $B_m^{(-n)}$. We compute the number of $q$-ary lonesum $m\times n$-matrices, and then provide generalized Kaneko's formulas by using the generating function for the number of $q$-ary lonesum $m\times n$-matrices. In addition, we define two types of $q$-ary lonesum matrices that are composed of strong and weak lonesum matrices, and suggest further researches on lonesum matrices. \
Non-existence of a ternary constant weight $(16, 5, 15; 2048)$ diameter perfect code
Denis S. Krotov,Patric R. J. ?sterg?rd,Olli Pottonen
Mathematics , 2014,
Abstract: Ternary constant weight codes of length $n=2^m$, weight $n-1$, cardinality $2^n$ and distance $5$ are known to exist for every $m$ for which there exists an APN permutation of order $2^m$, that is, at least for all odd $m \geq 3$ and for $m=6$. We show the non-existence of such codes for $m=4$ and prove that any codes with the parameters above are diameter perfect.
On Optimal Binary One-Error-Correcting Codes of Lengths $2^m-4$ and $2^m-3$
Denis S. Krotov,Patric R. J. ?sterg?rd,Olli Pottonen
Mathematics , 2011, DOI: 10.1109/TIT.2011.2147758
Abstract: Best and Brouwer [Discrete Math. 17 (1977), 235-245] proved that triply-shortened and doubly-shortened binary Hamming codes (which have length $2^m-4$ and $2^m-3$, respectively) are optimal. Properties of such codes are here studied, determining among other things parameters of certain subcodes. A utilization of these properties makes a computer-aided classification of the optimal binary one-error-correcting codes of lengths 12 and 13 possible; there are 237610 and 117823 such codes, respectively (with 27375 and 17513 inequivalent extensions). This completes the classification of optimal binary one-error-correcting codes for all lengths up to 15. Some properties of the classified codes are further investigated. Finally, it is proved that for any $m \geq 4$, there are optimal binary one-error-correcting codes of length $2^m-4$ and $2^m-3$ that cannot be lengthened to perfect codes of length $2^m-1$.
Z4-Linear Perfect Codes
Denis Krotov
Mathematics , 2007,
Abstract: For every $n = 2^k > 8$ there exist exactly $[(k+1)/2]$ mutually nonequivalent $Z_4$-linear extended perfect codes with distance 4. All these codes have different ranks.
Z4-linear Hadamard and extended perfect codes
Denis Krotov
Mathematics , 2007, DOI: 10.1016/S1571-0653(04)00161-1
Abstract: If $N=2^k > 8$ then there exist exactly $[(k-1)/2]$ pairwise nonequivalent $Z_4$-linear Hadamard $(N,2N,N/2)$-codes and $[(k+1)/2]$ pairwise nonequivalent $Z_4$-linear extended perfect $(N,2^N/2N,4)$-codes. A recurrent construction of $Z_4$-linear Hadamard codes is given.
Perfect colorings of $Z^2$: Nine colors
Denis Krotov
Mathematics , 2008,
Abstract: We list all perfect colorings of $Z^2$ by 9 or less colors. Keywords: perfect colorings, equitable partitions
On weight distributions of perfect colorings and completely regular codes
Denis Krotov
Mathematics , 2009, DOI: 10.1007/s10623-010-9479-4
Abstract: A vertex coloring of a graph is called "perfect" if for any two colors $a$ and $b$, the number of the color-$b$ neighbors of a color-$a$ vertex $x$ does not depend on the choice of $x$, that is, depends only on $a$ and $b$ (the corresponding partition of the vertex set is known as "equitable"). A set of vertices is called "completely regular" if the coloring according to the distance from this set is perfect. By the "weight distribution" of some coloring with respect to some set we mean the information about the number of vertices of every color at every distance from the set. We study the weight distribution of a perfect coloring (equitable partition) of a graph with respect to a completely regular set (in particular, with respect to a vertex if the graph is distance-regular). We show how to compute this distribution by the knowledge of the color composition over the set. For some partial cases of completely regular sets, we derive explicit formulas of weight distributions. Since any (other) completely regular set itself generates a perfect coloring, this gives universal formulas for calculating the weight distribution of any completely regular set from its parameters. In the case of Hamming graphs, we prove a very simple formula for the weight enumerator of an arbitrary perfect coloring. Codewords: completely regular code; equitable partition; partition design; perfect coloring; perfect structure; regular partition; weight distribution; weight enumerator.
On the binary codes with parameters of doubly-shortened 1-perfect codes
Denis Krotov
Mathematics , 2009, DOI: 10.1007/s10623-009-9360-5
Abstract: We show that any binary $(n=2^m-3, 2^{n-m}, 3)$ code $C_1$ is a part of an equitable partition (perfect coloring) $\{C_1,C_2,C_3,C_4\}$ of the $n$-cube with the parameters $((0,1,n-1,0)(1,0,n-1,0)(1,1,n-4,2)(0,0,n-1,1))$. Now the possibility to lengthen the code $C_1$ to a 1-perfect code of length $n+2$ is equivalent to the possibility to split the part $C_4$ into two distance-3 codes or, equivalently, to the biparticity of the graph of distances 1 and 2 of $C_4$. In any case, $C_1$ is uniquely embeddable in a twofold 1-perfect code of length $n+2$ with some structural restrictions, where by a twofold 1-perfect code we mean that any vertex of the space is within radius 1 from exactly two codewords.
On a connection between the switching separability of a graph and that of its subgraphs
Denis Krotov
Mathematics , 2011, DOI: 10.1134/S1990478911020116
Abstract: A graph of order $n>3$ is called {switching separable} if its modulo-2 sum with some complete bipartite graph on the same set of vertices is divided into two mutually independent subgraphs, each having at least two vertices. We prove the following: if removing any one or two vertices of a graph always results in a switching separable subgraph, then the graph itself is switching separable. On the other hand, for every odd order greater than 4, there is a graph that is not switching separable, but removing any vertex always results in a switching separable subgraph. We show a connection with similar facts on the separability of Boolean functions and reducibility of $n$-ary quasigroups. Keywords: two-graph, reducibility, separability, graph switching, Seidel switching, graph connectivity, $n$-ary quasigroup
Page 1 /328685
Display every page Item

Copyright © 2008-2017 Open Access Library. All rights reserved.